# SDR 3EJA2025090401

- Difficulty date: August 26, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N872JS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 15,557 hours, 11,920 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Part number: 31J240401
- Condition: Not Reported
- Location: Zone 400
- Part time: 928 hours, 559 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LH FUEL BYPASS FILTER CAUTION LIGHT ILLUMINATED. CHECKED L/H FUEL FILTER FOR UNUSUAL OR CONTAMINATION NONE FOUND REPLACED FILTER ELEMENT P/N 3102404-01 NSN AND O-RINGS P/N AS3209-138 AND P/N AS3209-212 IAW P&W MM 73-10-05. PERFORMED ENGINE RUN IAW 560XL MM 71-00-00 NO FAULTS FOUND AT THIS TIME
